# SDR IPXA11566180

- Difficulty date: April 6, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 19,393 hours, 12,431 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: NR 1 INBD SIDE A, HAD DOOR GUIDE CLIP AFT OF HINGE IS DAMAGED.     REPLACED CLIP (ANGLE) IAW SRM 51-40-02-0G, DWG 311N5002, BDW 311N5196, SRM 51-40-05-0G, SRM 51-10-02-0G.
